# SDR QXEA9900005

- Difficulty date: December 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102AV
- Make and model: Dhav DHC8102
- Aircraft serial: 091
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support
- Condition: Gouged
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE OUTBOARD SUPPORT STRUT HAS GOUGES FROM FIRE DETECTION WIRES IN TWO PLACES.  REPAIRED IAW DHC-8 SRM 51-20-16 AND 51-20-36.
